# SDR DL76L040327

- Difficulty date: April 9, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 62,317 hours, 9,666 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO JFK CREW NOTICED A PECULIAR ODOR DIRTY SOCKS OR LAV ODOR, THEN DEAD HEADING CREW REPORTED SMELLING ELECTRICAL SMOKE.  NO VISIBLE SIGN OF SMOKE OBSERVED.
